MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A photo of the complaint device was included in the file where a stent can be seen detached from the delivery wire and inside the introducer.No structural damage was noted on the photo (i.E., no broken struts, no kinks).The delivery wire was not shown in the picture.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9236677.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being prematurely separated from the delivery wire is confirmed based on the detached condition of the stent.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, prior to use, the doctor opened the packaging of an eu ent4.5mmd 22mml wno dstl tp intracranial stent (enc452200, 9236677) and removed the device from dispenser hoop, the stent was found detached from the delivery wire.The device was not used in patient.The doctor switched to a new stent to complete the surgery.There was no patient injury reported as the device was not clinically used.Additional event information received on 14-feb-2025 indicated that there were no packaging issues.The inner pouch was securely sealed.The device stored and prepped as per the instructions for use (ifu).
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Complaint conclusion: as reported by the field, prior to use, the doctor opened the packaging of an eu ent4.5mmd 22mml wno dstl tp intracranial stent (enc452200, 9236677) and removed the device from dispenser hoop, the stent was found detached from the delivery wire.The device was not used in patient.The doctor switched to a new stent to complete the surgery.There was no patient injury reported as the device was not clinically used.Additional event information received on 14-feb-2025 indicated that there were no packaging issues.The inner pouch was securely sealed.The device stored and prepped as per the instructions for use (ifu).A photo of the complaint device was included in the file where a stent can be seen detached from the delivery wire and inside the introducer.No structural damage was noted on the photo (i.E., no broken struts, no kinks).The delivery wire was not shown in the picture.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mm x 22mm enterprise® vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit; this was found inside the proximal portion of the introducer.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The issue regarding a stent being detached from the delivery wire prematurely was confirmed during the device inspection; however, the position of the stent within the proximal end of the introducer suggests that as reported in the complaint, the delivery wire was inadvertently pulled out of the introducer, disengaging the delivery wire from the stent component resulting in the premature detachment of the stent.The dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9236677.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21469873
Report Number3008114965-2025-00165
Device Sequence Number18321393
Product Code NJE
UDI-Device Identifier10886704071761
UDI-Public(01)10886704071761(17)260928(10)9236677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberENC452200
Device Lot Number9236677
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown